# SDR W8PA971290

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DIAGONAL FLOOR SUPPORT BS 994-1003, LBL 9-15, WL 208.  ORIGINAL THICKNESS .121.  CORROSION FOUND OUT OF LIMITS, REMOVED OLD SUPPORT AND INSTALLED NEW SUPPORT PER SRM 53-60-51 AND SRM 51-40-02.  (M)
